X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics - classical analysis and odes (30) 30
mathematics (22) 22
inequalities (14) 14
mathematics, applied (13) 13
analysis (8) 8
turán-type inequalities (7) 7
hypergeometric functions (6) 6
turan type inequalities (6) 6
turán type inequalities (6) 6
entropy generation (5) 5
26d07 (4) 4
33c10 (4) 4
engineering (4) 4
fourier analysis (4) 4
integrals (4) 4
magnetic-field (4) 4
mechanical engineering (4) 4
mixed convection (4) 4
nanofluid (4) 4
nanoparticles (4) 4
nanopartikel (4) 4
turan-type inequalities (4) 4
volumenfraktion (4) 4
33d05 (3) 3
42a82 (3) 3
calculus of variations and optimal control; optimization (3) 3
classical analysis and odes (3) 3
complete monotonicity (3) 3
convexity (3) 3
econometrics (3) 3
fluid flow (3) 3
four-parametric mittag-leffler function (3) 3
fox-wright function (3) 3
fox–wright function (3) 3
heat transfer (3) 3
index medicus (3) 3
magnetic field (3) 3
magnetic fields (3) 3
magnetisches feld (3) 3
mathematics, general (3) 3
monotonicity (3) 3
nanofluids (3) 3
operator theory (3) 3
operators (3) 3
potential theory (3) 3
series (3) 3
simulation (3) 3
square cavity (3) 3
tunisia (3) 3
wärmeübertragung (3) 3
26a48 (2) 2
33c15 (2) 2
33c52 (2) 2
33e12 (2) 2
adiabatische zustandsänderung (2) 2
automation & control systems (2) 2
bessel functions (2) 2
chebyshev approximation (2) 2
combinatorics (2) 2
completely monotonic functions (2) 2
computational fluid dynamics (2) 2
computer simulation (2) 2
computer-aided engineering and design (2) 2
concavity (2) 2
cu-water nanofluid (2) 2
design (2) 2
diamond machining (2) 2
dynamic tests (2) 2
egypt (2) 2
enclosure (2) 2
engineering, manufacturing (2) 2
entropieerzeugung (2) 2
female (2) 2
flow (2) 2
gleichmässigkeit (2) 2
heat-transfer (2) 2
hermite-hadamard inequality (2) 2
hermite–hadamard inequality (2) 2
humans (2) 2
hypergeometric function (2) 2
industrial and production engineering (2) 2
integral representations (2) 2
log-convex function (2) 2
log-convex functions (2) 2
logarithmically completely monotonic functions (2) 2
male (2) 2
mathematical analysis (2) 2
mathieu series (2) 2
mathieu-type series (2) 2
mechanics (2) 2
media management (2) 2
medical research (2) 2
molecular dynamics (2) 2
mutation (2) 2
natural convection (2) 2
natural-convection (2) 2
natürliche konvektion (2) 2
populations and evolution (2) 2
positive definite functions (2) 2
quantitative biology (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 12/2018, Volume 468, Issue 2, pp. 650 - 673
Our aim in this paper is to derive several new integral representations for the Fox–Wright functions. In particular, we give new Laplace and Stieltjes... 
Generalized Stieltjes function | Turán type inequalities | Mathieu-type series | Fox's H-function | Complete monotonicity | Fox–Wright function | Fox-Wright function | MATHEMATICS | Turan type inequalities | MATHEMATICS, APPLIED | INEQUALITIES | SERIES | GAMMA-FUNCTION
Journal Article
MATHEMATICAL INEQUALITIES & APPLICATIONS, ISSN 1331-4343, 07/2019, Volume 22, Issue 3, pp. 901 - 916
Our aim in this paper is to present the completely monotonicity and convexity properties for the Wright function. As a consequences of these results, we... 
MATHEMATICS | Turan type inequalities | SERIES | Wright function | four-parametric Mittag-Leffler function | VOLTERRA | generalized Wright function | complete monotonicity
Journal Article
Integral Transforms and Special Functions, ISSN 1065-2469, 08/2017, Volume 28, Issue 8, pp. 616 - 628
In this paper our aim is to establish the Paley-Wiener Theorem for the Weinstein Transform. Furthermore, some applications are presents. In particular some... 
Weinstein transform | sinc function | prolate spheroidal wave function | Paley-Wiener Theorem | Paley–Wiener Theorem | MATHEMATICS | MATHEMATICS, APPLIED | Operators (mathematics) | Theorems
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 04/2019, Volume 350, pp. 274 - 285
In this paper, we establish (presumably new type) integral inequalities for convex functions via the Hermite–Hadamard’s inequalities. As applications, we apply... 
[formula omitted]-digamma function | Hermite–Hadamard inequality | Convex functions | Midpoint formula | Special means | Modified Bessel function | [Formula presented]-digamma function | MATHEMATICS, APPLIED | q-digamma function | Hermite-Hadamard inequality | MAPPINGS
Journal Article
Positivity, ISSN 1385-1292, 3/2018, Volume 22, Issue 1, pp. 341 - 356
...Positivity (2018) 22:341–356 https://doi.org/10.1007/s11117-017-0514-9 Positivity Weinstein positive definite functions Khaled Mehrez 1,2 Received: 14 September... 
Strictly Weinstein positive definite functions | 42A82 | Mathematics | 44A15 | Operator Theory | Fourier Analysis | Potential Theory | Calculus of Variations and Optimal Control; Optimization | Weinstein positive definite functions | 42B10 | Bochner theorem | Econometrics | Positive definite functions | MATHEMATICS
Journal Article
Positivity, ISSN 1385-1292, 3/2017, Volume 21, Issue 1, pp. 495 - 507
Journal Article
Arabian Journal of Mathematics, ISSN 2193-5343, 12/2017, Volume 6, Issue 4, pp. 309 - 314
...Arab. J. Math. (2017) 6:309–314 DOI 10.1007/s40065-017-0177-1 Arabian Journal of Mathematics Khaled Mehrez T urán type inequalities for the q -exponential... 
39B62 | Mathematics, general | Mathematics | 33B10 | Arches | Exponential functions | Inequalities
Journal Article
Integral Transforms and Special Functions, ISSN 1065-2469, 11/2018, Volume 29, Issue 11, pp. 875 - 892
In this paper we prove some monotonicity, log-convexity and log-concavity properties for the Volterra and incomplete Volterra functions. Moreover, as... 
log-convex functions | Turán type inequalities | completely monotonic | Volterra function | functional inequalities | incomplete Volterra function | 33B15 | 26A51 | 11M35 | 33D05 | MATHEMATICS | Turan type inequalities | MATHEMATICS, APPLIED | Lower bounds | Convexity | Concavity | Inequalities | Mathematics - Classical Analysis and ODEs
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 04/2019, Volume 347, pp. 578 - 589
In this paper we introduce the new class of generalized Volterra functions. We prove some integral representations for them via Fox–Wright H-functions and... 
Generalized Volterra functions | Turán type inequalities | Log-convex functions | Mathieu-type series | Complete monotonicity | RATIOS | GAMMA | Turan type inequalities | MATHEMATICS, APPLIED | INEQUALITIES | MONOTONICITY | Mathematics - Classical Analysis and ODEs
Journal Article
The Ramanujan Journal, ISSN 1382-4090, 11/2019, Volume 50, Issue 2, pp. 263 - 287
...The Ramanujan Journal (2019) 50:263–287 https://doi.org/10.1007/s11139-018-0071-2 Functional inequalities for the Fox–Wright functions Khaled Mehrez 1,2... 
Hypergeometric functions | 33E12 | Functions of a Complex Variable | 33C20 | Field Theory and Polynomials | Lazarević and Wilker-type inequalities | Mathematics | Fox–Wright functions | Four-parametric Mittag–Leffler functions | Fourier Analysis | Turán-type inequalities | Number Theory | Combinatorics | 26D07 | Analysis | Television programs
Journal Article
Arab Journal of Mathematical Sciences, ISSN 1319-5166, 01/2016, Volume 22, Issue 1, pp. 38 - 42
In this short note, we give new proofs of Redheffer’s inequality for modified Bessel functions of first kind published by Ling Zhu (2011). In addition, using... 
Modified Bessel functions | Sharpening Redheffer type inequalities | Inequalities (Mathematics) | Bessel functions | Analysis
Journal Article
Applicable Analysis and Discrete Mathematics, ISSN 1452-8630, 4/2019, Volume 13, Issue 1, pp. 309 - 324
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 02/2018, Volume 24, Issue 2, pp. 291 - 303
In this paper our aim is to introduce the notion of Dunkl completely monotonic functions on in studying their properties and we present some examples. As... 
Dunkl completely monotonic functions | the Kummer confluent hypergeometric functions | Dunkl positive definite functions | Dunkl translation | 33C52 | 42A82 | Dunkl operators | 26A48 | MATHEMATICS, APPLIED | OPERATORS | Hypergeometric functions | Mathematics - Classical Analysis and ODEs
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 12/2019, Volume 362, pp. 161 - 171
In this paper our aim is to establish several new properties for some class of functions related to the Fox–Wright functions. In particular, the monotonicity,... 
Starlike functions | Univalent functions | Turán-type inequalities | Fox–Wright function | Fox-Wright function | RATIOS | MATHEMATICS, APPLIED | INEQUALITIES | SERIES | MONOTONICITY | Turan-type inequalities | VOLTERRA
Journal Article
Analysis, ISSN 0174-4747, 11/2016, Volume 36, Issue 4, pp. 263 - 268
In 1993 one of the authors formulated some conjectures on monotonicity of ratios for exponential series sections. These lead to a more general conjecture on... 
33C15 | hypergeometric functions | Monotonicity | Turán-type inequalities
Journal Article
Siberian Electronic Mathematical Reports, 2016, Volume 13, Issue 1, pp. 260 - 268
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A, Matemáticas, ISSN 1578-7303, 07/2020, Volume 114, Issue 3
In this paper, our aim is to show some mean value inequalities for the Fox–Wright function. In order to prove our main results, we present some monotonicity,... 
Hypergeometric functions | Parameters | Convexity | Integrals | Concavity | Inequalities
Journal Article
Integral Transforms and Special Functions, ISSN 1065-2469, 02/2017, Volume 28, Issue 2, pp. 130 - 144
In this paper, our aim is to show some mean value inequalities for the Wright function, such as Turán-type inequalities, Lazarević-type inequalities,... 
Redheffer's type inequality | The Wright function | Lazarević-type inequality | Wilker's inequality | Turán-type inequalities | MATHEMATICS | 33C15 | MATHEMATICS, APPLIED | Lazarevi-type inequality | 33C10 | MODIFIED BESSEL-FUNCTIONS | Turan-type inequalities | Integrals | Transforms | Inequalities
Journal Article
Mathematical Inequalities and Applications, ISSN 1331-4343, 10/2018, Volume 21, Issue 4, pp. 1135 - 1151
Our aim in this paper is to derive several Turan type inequalities for the q-Mittag Leffler and q-Wright functions. Moreover, we prove the monotonicity of... 
Q-Wright functions | Turán type inequalities | Q-Mittag-Leffler functions | MATHEMATICS | Turan type inequalities | q-Mittag-Leffler functions | q -Wright functions | ZEROS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.